# SDR 2001F00276

- Difficulty date: June 5, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N306
- Make and model: Cessna 402B
- Aircraft serial: 402B0435
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE TAIL PIPE ILLUMINATED.  ENGINE SHUTDOWN, RETURN TO MKE.  (M)
